# SDR 96ZZZX1649

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19287
- System (JASC): 7603 · Power Lever
- Part: Pulley
- Part number: MS202194
- Condition: Binding
- Location: Nr 1 Throttle
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO INDY, THE NR 1 ENGINE THROTTLE HUNG AT APPROXIMATELY ONE-THIRD FORWARD TRAVEL AND WOULD NOT MOVE TO IDLE STOP.  DURING APPROACH, THROTTLE CAME LOOSE AND WENT TO IDLE STOP.  INSPECTED NR 1 ENGINE CONTROL RODS AT FUEL CONTROL, NO DEFECTS.  INSPECTED CABLE RUNS, PULLEYS, AND THROTTLE QUADRANT, FOUND PULLEY IN AFT AIRSTAIR AREA BINDING.  CLEANED AND LUBRICATED PULLEY.  THROTTLE OPS CHECKS NORMAL PER MM 76-11-11.  (X)
